# SDR ASAA2014032807347

- Difficulty date: March 28, 2014
- Submitted: April 4, 2014
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 23,760 hours, 7,295 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Flow Divider
- Part number: 38838301
- Condition: Failed
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FAULT LIGHT ILLUMINATED DURING FIRST APU START ATTEMPT FL 380.  APU STARTED ON SECOND ATTEMPT FL 380.  ACFT GROUNDED.    ATTEMPTED CSS OF APU AT FL360. EGT RAPIDLY ROSE FOLLOWED BY FAULT LIGHT AND AUTOSHUTDOWN. FOLLOWED QRH PROCEDURE. FAULT LIGHT EXTINGUISHED AFTER 3.5 MINUTES.  ACCOMPLISHED FIM TASK 49-30-803 PARA H.  PERFORMED GENERAL VISUAL INSPECTION OF THE AIR INLET DUCT AND COMPRESSOR INLET PLENUM,  NO FOD OR BLOCKAGE NOTED.  VERIFIED APU ROTATES FREELY IAW AMM 49-21-00.   REMOVED AND REPLACED THE FLOW DIVIDER, APU OPS CHECKED NORMAL IAW AMM 49-31-15.  REMOVED AND REPLACED SURGE CONTROL VALVE IAW AMM 49-52-41.
